# SDR SWAA2021063074046

- Difficulty date: May 17, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 328 Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR BEAM FWD FLANGE CRACKED AT FASTENER HOLE AT STA 328 RBL20. ; / [01] PERFORMED HFEC ON CRACK AT FWD CABIN WET AREA FLOOR BEAM THROUGH FASTENER HOLE AT STA 328 RBL 20 ; IAW NDTM PART 6 ;51-00-00; PROCEDURE 23.LENGTH OF CRACK : 1.181'; [02] VERIFIED CRACK DIMENSIONS AND LOCATIONTO THE DAMAGED FLOOR BEAM PER B737-700 SRM 51-40-02-0G-0CUT OUT AND REMOVED THE DAMAGED FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM AT STA 328 FROM RBL 1.1 TO RBL 64.6 PER B737-700 SRM 53-10-51-2R-7 FIG 205.; [08] VERIFIED CUT OUT AND REMOVED THE DAMAGED FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM AT STA 328 FROM RBL 1.1 TO RBL 64.6 PER B737-700 SRM 53-10-51-2R-7 FIG 205.;] TRIMMED OUT TOP EDGE OF STIFFENER AT THE REPAIR SPLICE AREA AND TRIMMED OUT THE FLANGE FROM THE TOP TWO FASTENERS OF THE MACHINED INTERCOSTAL ATTACHED TO FLOOR BEAM BL 24.82 PER B737-700 SRM 53-10-51-2R-7 STEP 4E;F. FLAP PEENED REWORKED AREAS PER SOPM 20-10-03. NEW T-CHORD AND SPLICE ANGLES PER B737-700 SRM 53-10-51-2R-7 FIG 205.; CONTINUE FABRICATION NEW T-CHORD AND SPLICE ANGLES PER B737-700 SRM 53-10-51-2R-7 FIG 205. FAB NEW T CHORD AND SPLICE PER B737-700 SRM 53-10-51-2R-7VERIFIED FABRICATION OF REPAIR PARTS PER B737-700 SRM 53-10-51-2R-7 FIG 205 PERFORMED DYE PENETRANT INSPECTION ON FABRICATED NEW T CHORD IAW SOPM 20-20-02. NO CRACKS FOUND.OK TO INSTALL REPAIR PARTS
